THAW: Transdisciplinary Health Applications Workshop

Agenda September 22-23, 2022

Squire Creek Country Club

289 Squire Creek Pkwy, Choudrant, LA 71227



Thursday, September 22:

8:00-8:45 am: Breakfast and Registration

8:45-9:15 am: Kick Off

Welcome comments, workshop goals and expectations: Dr. Dua

Additional comments: Dr. Murray

[Session Chair: Dr. Dua]

9:15-10:15 am: Networking session: Think, Pair, Share

Icebreaker activity to get to know each other

[Session Chair: Dr. Keith-Vincent]

10:15-10:30 am: 15-minute break

10:30-11:00 am: Introduction to the SENSORS project

Presentation of SENSORS, situated as a pilot opportunity for future funded cross-disciplinary projects

[Session Chairs: Dr. Murray and Dr. Arumugam]

11:00-12:30 pm: Presentations of existing collaborative projects

[Session Chair: Dr. Caldorera-Moore, Dr. Maldonado, Dr. Ramachandran]

- 1. 11:00 11:10 Jamie Newman
- 2. 11:10 11:20 Julie Rutledge
- 3. 11:20 11:30 Gergana Nestorova
- 4. 11:30 11:40 Prabhu Arumugam
- 5. 11:40 11:50 Shengnian Wang
- 6. 11:50 12:00 Adarsh Radadia
- 7. 12:00 12:10 Kirk St. Amant
- 8. 12:10 12:20 Donna Hood
- 9. 12:20 12:30 Jane Jacob

12:30-1:30 pm: Lunch

Lewis-Burke, Zoom presentation on funding opportunities in health and human sciences [Session Chair: Dr. Dua]

1:30-2:30 pm: Working session to map overlapping research areas

'Birds-of-a-Feather-Flock-Together' working groups to identify potential collaborative project(s)

[Session Chairs: Dr. Murray, Dr. Newman and Mr. Austin]
Participants will be pre-assigned to working groups

2:30-3:30 pm: Invited NIH speakers (Zoom): Dr. Irina Krasnova and Dr. Lakshmi Kumar Matukumalli, Program Directors, Division for Research Capacity Building, National Institute of General Medical Sciences, National Institutes of Health (NIH)

3:30-4:00 pm: 30-minute break (Networking opportunity)

Door Prize Announcements

4:00-5:00 pm: Focus area SWOT analysis & report presentation

[Session Chairs: Mr. Austin and Dr. Sheets]
Participants will meet with their working group

Friday, September 23:

8:00-9:00 am: Breakfast

Integration of Diversity, Equity, and Inclusion throughout the grant lifecycle
Using Apprenticeship Health Care Models to increase targeted DEI initiatives

Additional resource: https://youtu.be/fQ8ivr6Hxf0

[Session Chairs: Dean Love-Vaughn, Dr. Maldonado, Dr. Keith-Vincent]

9:00-10:30 am: Birds-of-a-Feather-Flock-Together group reports

[Session Chairs: Mr. Austin and Dr. Maldonado]

Each working group will report to all

10:30-11:00 am: Presentation of RFPs for large-scale multi-disciplinary projects within twelve (12) month application timeline

[Session Chairs: Dr. Murray and Dr. Maldonado]

11:00-11:30 am: 30-minute break (networking opportunity)

11:15 am: Lunch is served

11:30-12:30 pm: 'Healthcare Industry Needs' clinical panel

Dr. Krystle Trosclair, Research Director, Willis Knighton Health System

Dr. Jim McNamara, Jenny Stuart Family Health Center

Amy Sudduth, Director of Physical Medicine & Rehabilitation, Willis Knighton Health System

[Session Chair: Mr. DuBose]

12:30 – 12:50 pm: Concluding remarks + next steps

[Session Chair: Dr. Dua]